Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 122, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 9, 2008, 9:15 PM CDT for Marion County, Missouri. It took effect at Apr 10, 2008, 3:15 PM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2008, 9:15 PM CDT (02:15 UTC)
- In effect from
- Apr 10, 2008, 3:15 PM CDT
- Expired
- Apr 11, 2008, 8:25 AM CDT
- In force
- 17 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Marion County, MO
The radar
The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North River (MO) at Palmyra (PALM7).
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05501000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 100215
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
915 PM CDT WED APR 09 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1.7 INCHES OF RAIN IN THE NEXT 24
HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC113-110215-
/O.NEW.KLSX.FL.W.0120.080411T2230Z-080417T2100Z/
/OMNM7.1.ER.080411T2230Z.080413T1800Z.080416T2100Z.NO/
915 PM CDT WED APR 09 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE CUIVRE RIVER AT OLD MONROE.
* FROM FRIDAY AFTERNOON TO WEDNESDAY APRIL 16TH.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE TO NEAR 26.1 FEET SUNDAY LATE MORNING AND FALL
BELOW FLOOD STAGE WEDNESDAY AFTERNOON.
$$
MOC111-110214-
/O.NEW.KLSX.FL.W.0121.080411T1104Z-080413T0022Z/
/EWNM7.1.ER.080411T1104Z.080411T1800Z.080412T0022Z.UU/
915 PM CDT WED APR 09 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE NORTH FABIUS RIVER NEAR EWING.
* FROM FRIDAY MORNING TO FRIDAY EVENING.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE TO NEAR 16.2 FEET BY FRIDAY EARLY AFTERNOON AND
FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
$$
MOC127-110214-
/O.NEW.KLSX.FL.W.0122.080410T2336Z-080413T0032Z/
/PALM7.1.ER.080410T2336Z.080411T1200Z.080412T0032Z.NO/
915 PM CDT WED APR 09 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE NORTH RIVER AT PALMYRA.
* FROM THURSDAY EVENING TO FRIDAY EVENING.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 11.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE TO NEAR 18.4 FEET BY FRIDAY MORNING AND FALL BELOW
FLOOD STAGE BY FRIDAY EVENING.
$$
MOC127-110214-
/O.NEW.KLSX.FL.W.0123.080411T0300Z-080414T0705Z/
/TAYM7.1.ER.080411T0300Z.080411T1800Z.080413T0705Z.NO/
915 PM CDT WED APR 09 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR.
* FROM THURSDAY EVENING TO LATE SATURDAY NIGHT.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 8.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...RISE TO 12.9 FEET AROUND NOON FRIDAY AND FALL BELOW
FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 13.0 FEET...COUNTY HIGHWAY 310 FLOODS JUST WEST OF
HIGHWAY 61-24.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/10 04/11 04/12 04/13 04/14
CUIVRE RIVER
OLD MONROE 24 E19.1 19.5 22.4 25.5 26.0 25.9
NORTH FABIUS RIVER
EWING 15 13.1 9.8 15.4 12.0 7.2 5.6
NORTH RIVER
PALMYRA 16 11.3 11.2 18.4 13.8 11.1 10.5
SOUTH FABIUS RIVER
TAYLOR 10 8.3 9.4 12.1 12.5 8.6 4.43 follow-up statements
000
WGUS43 KLSX 101449
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
949 AM CDT THU APR 10 2008
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVERS IN MISSOURI...
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS A RESULT OF 0.5 TO 1 INCH OF PRECIPITATION THE
PAST 24 HOURS AND 1.5 TO 2 INCHES FORECAST IN THE NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC127-111449-
/O.EXT.KLSX.FL.W.0122.080410T2015Z-080413T0500Z/
/PALM7.2.ER.080410T2015Z.080411T0600Z.080412T0500Z.NO/
949 AM CDT THU APR 10 2008
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE NORTH RIVER AT PALMYRA
* FROM THIS AFTERNOON TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING
IS CANCELLED.
* AT 9:30 AM THURSDAY THE STAGE WAS 11.6 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CREST TO NEAR 21.1 FEET BY AFTER MIDNIGHT TONIGHT.
* IMPACT...AT 21.0 FEET...1000 ACRES ARE FLOODED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/11 04/12 04/13 04/14 04/15
NORTH RIVER
PALMYRA 16 11.6 20.2 14.1 11.0 10.5 10.3000
WGUS83 KLSX 110207
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
907 PM CDT THU APR 10 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL AND RUNOFF
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC127-120207-
/O.EXT.KLSX.FL.W.0122.000000T0000Z-080413T0105Z/
/PALM7.2.ER.080410T1855Z.080411T0600Z.080412T0105Z.NO/
907 PM CDT THU APR 10 2008
THE FLOOD WARNING CONTINUES FOR
THE NORTH RIVER AT PALMYRA
* UNTIL FRIDAY EVENING.
* AT 8:30 PM THURSDAY THE STAGE WAS 20.3 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET
EARLY FRIDAY MORNING AND FALL BELOW FLOOD STAGE FRIDAY EVENING.
* IMPACT...AT 21.0 FEET...1000 ACRES ARE FLOODED.
$$
MOC113-120206-
/O.EXT.KLSX.FL.W.0137.080411T0147Z-080412T1412Z/
/TRYM7.1.ER.080410T2122Z.080411T0600Z.080411T1412Z.NO/
907 PM CDT THU APR 10 2008
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* FROM THIS EVENING TO FRIDAY MORNING.
* AT 8 PM THURSDAY THE STAGE WAS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 23.2 FEET EARLY FRIDAY
AND FALL BELOW FLOOD STAGE LATE MORNING FRIDAY.
$$
MOC113-120206-
/O.EXT.KLSX.FL.W.0120.080411T1443Z-000000T0000Z/
/OMNM7.1.ER.080411T1443Z.080414T1800Z.000000T0000Z.NO/
907 PM CDT THU APR 10 2008
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE.
* THE 8 PM STAGE WAS NOT AVAILIABLE.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE TO NEAR 26.9 FEET EARLY MONDAY MORNING.
* IMPACT...AT 27.0 FEET...RIGHT BANK OVERFLOWS. MODERATE FLOODING
BEGINS.
$$
MOC111-120206-
/O.EXT.KLSX.FL.W.0105.000000T0000Z-080413T2120Z/
/EWMM7.1.ER.000000T0000Z.080411T0600Z.080412T2120Z.UU/
907 PM CDT THU APR 10 2008
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SATURDAY AFTERNOON.
* AT 8:30 PM THURSDAY THE STAGE WAS 15.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 16.2 FEET EARLY FRIDAY
MORNING AND FALL BELOW FLOOD STAGE SATURDAY AFTERNOON.
$$
MOC127-120206-
/O.EXT.KLSX.FL.W.0123.000000T0000Z-080412T1545Z/
/TAYM7.1.ER.080410T1735Z.080410T2300Z.080411T1545Z.NO/
907 PM CDT THU APR 10 2008
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL FRIDAY MORNING.
* AT 8:30 PM THURSDAY THE STAGE WAS 10.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WAS CRESTING THURSDAY EVENING AND SHOULD
FALL BELOW FLOOD STAGE LATE FRIDAY MORNING.
* IMPACT...AT 13.8 FEET...3000 ACRES ARE FLOODED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/11 04/12 04/13 04/14 04/15
NORTH RIVER
PALMYRA 16 20.3 19.5 13.3 11.0 10.4 10.3
CUIVRE RIVER
TROY 21 23.0 21.7 12.7 8.3 7.4 7.0
OLD MONROE 24 N/A 23.5 26.3 26.5 26.8 26.5
MIDDLE FABIUS RIVER
EWING 12 15.5 16.1 13.4 8.8 4.9 4.5
SOUTH FABIUS RIVER
TAYLOR 10 10.7 10.0 8.9 6.0 4.2 3.6000
WGUS83 KLSX 111325
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
825 AM CDT FRI APR 11 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
.THIS WILL BE THE LAST STATEMENT FOR THIS FLOODING EVENT...
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC127-111355-
/O.CAN.KLSX.FL.W.0122.000000T0000Z-080413T0105Z/
/PALM7.2.ER.080410T1855Z.080411T0230Z.080411T1228Z.NO/
825 AM CDT FRI APR 11 2008
THE FLOOD WARNING IS CANCELLED FOR
THE NORTH RIVER AT PALMYRA.
* AT 7:30 AM FRIDAY THE STAGE WAS 16.0 FEET.
* FELL BELOW FLOOD STAGE AT 7:28 AM FRIDAY.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.3 FEET BY SATURDAY
MORNING.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/12 04/13 04/14 04/15 04/16
NORTH RIVER
PALMYRA 16 16.0 12.3 10.9 10.4 10.3 10.2What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 9, 6:25 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Apr 9, 6:25 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
625 PM CDT WED APR 9 2008
.DISCUSSION...
PRIMARY CONCERN CONTINUES TO BE THE THREAT FOR HEAVY RAIN...RIVER
FLOODING AND FLASH FLOODING STARTING OVERNIGHT TONIGHT...AND THEN
SEVERE THUNDERSTORMS FOR LATE THURSDAY AFTERNOON AND THURSDAY
EVENING AS THE DRYLINE MOVES THROUGH THE AREA.
COPIOUS AMOUNTS OF LOW LEVEL MOISTURE WERE EVIDENT ON THIS MORNINGS
UPPER 850MB CHART. DEWPOINTS IN EXCESS OF 12C WERE ALREADY MOVING
NORTHWARD OUT OF CENTRAL TEXAS ON A 30KT LOW LEVEL JET AT 12Z. ALL
MODEL GUIDANCE IS PRETTY CONSISTENT THAT THIS HIGH OCTANE AIR WILL
BE UP INTO MISSOURI AND SOUTHWEST ILLINOIS BY 12Z THURSDAY MORNING.
A TREMENDOUS AMOUNT OF MOISTURE CONVERGENCE AND WARM ADVECTION IS
ALSO EVIDENT OVER THE CWFA FUELED BY 50-60KT LOW LEVEL JET. THE
CONSENSUS OF THE GUIDANCE WOULD INDICATE THAT ELEVATED CONVECTION
SHOULD OVERSPREAD THE AREA FROM THE SOUTHWEST LATE THIS
EVENING...AND SHOULD CONTINUE ACROSS THE AREA OVERNIGHT. GIVEN THE
HIGH AMOUNT OF ATMOSPHERIC MOISTURE AVAILABLE TO THESE STORMS
OVERNIGHT...HEAVY RAIN STILL LOOKS VERY LIKELY. WIDESPREAD 2 TO 3
INCH TOTALS WITH LOCALLY HEAVIER AMOUNTS STILL LOOK GOOD ACROSS THE
AREA BY THE TIME THE RAIN COMES TO AN END THURSDAY NIGHT.
THE SEVERE WEATHER THREAT ON THURSDAY CONTINUES TO BE CONTINGENT ON
HOW UNSTABLE THE ATMOSPHERE CAN BECOME AFTER THE RAINFALL WERE
EXPECTING TONIGHT. NAM IS FORECASTING SOME WEAK MUCAPE OVERNIGHT
TONIGHT...BUT WITH 50KTS OR BETTER OF 0-6KM BULK SHEAR...I CANT
RULE OUT SOME LARGE HAIL WITH SOME OF THE THUNDERSTORMS AFTER
MIDNIGHT TONIGHT. THE MAIN SHOW STILL LOOKS TO BE AHEAD OF THE
DRYLINE LATE THURSDAY AFTERNOON INTO THE EVENING HOURS. 50-70KTS OF
0-6KM BULK SHEAR ALONG WITH MLCAPE IN EXCESS OF 1500J/KG AT TIMES
WILL BE MORE THAN ENOUGH FOR SUPERCELLS...IF ITS REALIZED. IF RAIN
KEEPS THE ATMOSPHERE TOO COOL TOMORROW...WE MAY NOT GET ANY SEVERE
WEATHER...VERY MUCH LIKE WHAT HAPPENED YESTERDAY. BUT FOR NOW...AM
STICKING VERY CLOSE TO THE NAM FORECAST WHICH HAS THE NUMBERS
REFERENCED ABOVE.
LITTLE CHANGE TO REMAINDER OF THE FORECAST...WHICH STILL LOOKS
UNSEASONABLY COOL. MEDIUM RANGE MODELS DIG A DEEP TROF EAST OF THE
MISSISSIPPI RIVER WHICH WILL KEEP THE AREA IN COOL NORTHWEST FLOW
INTO EARLY NEXT WEEK.
CARNEY
&&
.AVIATION...
FOR THE 00Z TAFS...
FRONTAL BOUNDARY WAS LOCATED OVER THE LOWER MS VALLEY EARLY THIS
EVENING. BOUNDARY WILL LIFT NORTHWARD TONIGHT AS A WARM FRONT. FRONT
WILL BE THE FOCUS FOR WIDESPREAD SHOWERS AND THUNDERSTORMS MAINLY
AFTER MIDNIGHT. CEILINGS WILL LOWER DURING THE EVENING INTO MVFR
CATEGORY.
TPS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 1 AM CDT THURSDAY THROUGH LATE THURSDAY
NIGHT FOR AUDRAIN-BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-
GASCONADE-IRON-JEFFERSON-KNOX-LEWIS-LINCOLN-MADISON-MARION-
MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-
ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
GENEVIEVE-WARREN-WASHINGTON.
IL...FLASH FLOOD WATCH FROM 1 AM CDT THURSDAY THROUGH LATE THURSDAY
NIGHT FOR ADAMS IL-BROWN IL-CALHOUN IL-GREENE IL-JERSEY IL-
MACOUPIN IL-MADISON IL-MONROE IL-PIKE IL-RANDOLPH IL-ST.
CLAIR IL.
FLASH FLOOD WATCH FROM THURSDAY MORNING THROUGH FRIDAY MORNING
FOR BOND IL-CLINTON IL-FAYETTE IL-MARION IL-MONTGOMERY IL-
WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 9, 4:10 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 410 PM CDT WED APR 9 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-101200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 410 PM CDT WED APR 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE BI STATE REGION TONIGHT AS A WARM FRONT LIFTS NORTH ACROSS THE REGION. SOME OF THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. A FEW OF THE STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING LARGE HAIL AS WELL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED TO CONTINUE THURSDAY INTO FRIDAY MORNING. CURRENT INDICATIONS ARE THAT SEVERE THUNDERSTORMS AND HEAVY RAIN WILL BE POSSIBLE...MAINLY THURSDAY AFTERNOON AND THURSDAY NIGHT WITH THIS STORM SYSTEM. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE THE PRIMARY THREAT. THERE WILL ALSO BE A CHANCE FOR TORNADOES WITH THE STRONGEST STORMS LATE THURSDAY AFTERNOON AND THURSDAY EVENING. GUSTY WINDS OF 30 TO 40 MPH WILL ALSO OCCUR ACROSS MUCH OF THE AREA FROM THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CARNEY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 8:08 PM CDT | River Flood Warning | LSX | Reynolds | 60 hr |
| Apr 9, 8:40 PM CDT | River Flood Warning | LSX | Osage | 5 days |
| Apr 9, 8:40 PM CDT | River Flood Warning | LSX | Cole | 67 hr |
| Apr 9, 9:15 PM CDT | River Flood Warning | LSX | Lincoln | 4 days |
| Apr 9, 9:15 PM CDT | River Flood Warning | LSX | Lewis | 71 hr |
| Apr 9, 9:15 PM CDT | River Flood Warning | LSX | Marion | 61 hr |
| Apr 9, 9:43 PM CDT | River Flood Warning | LSX | Crawford | 63 hr |
| Apr 9, 9:43 PM CDT | River Flood Warning | LSX | Crawford, Washington | 71 hr |
| Apr 9, 9:43 PM CDT | River Flood Warning | LSX | Franklin, Jefferson | 4 days |
| Apr 9, 9:43 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Apr 9, 9:43 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Apr 9, 9:43 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 41 days |
| Apr 9, 9:49 PM CDT | River Flood Warning | LSX | Jefferson | 3 days |
| Apr 9, 9:49 PM CDT | River Flood Warning | LSX | Franklin | 3 days |
| Apr 9, 10:13 PM CDT | River Flood Warning | LSX | Saint Charles | 42 days |
| Apr 9, 10:13 PM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 7 days |
| Apr 10, 12:25 AM CDT | River Flood Warning | LSX | Marion | 42 days |
| Apr 10, 3:21 AM CDT | River Flood Warning | LSX | Osage | 30 hr |
| Apr 10, 5:10 AM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 12 more | 6 hr |
| Apr 10, 8:24 AM CDT | Flash Flood Warning | LSX | Lincoln, Pike, Saint Charles, Saint Louis, City of Saint Louis | 3 hr |
| Apr 10, 8:51 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 39 min |
| Apr 10, 9:29 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Saint Francois | 46 min |
| Apr 10, 10:03 AM CDT | River Flood Warning | LSX | Lincoln | 35 hr |
| Apr 10, 10:55 AM CDT | River Flood Warning | LSX | Callaway, Cole | 5 hr |
| Apr 10, 10:55 AM CDT | River Flood Warning | LSX | Callaway, Osage | 3 days |
| Apr 10, 10:55 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 6 days |
| Apr 10, 10:55 AM CDT | River Flood Warning | LSX | Franklin, Warren | 3 days |
| Apr 10, 10:55 AM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 4 days |
| Apr 10, 11:02 AM CDT | Flash Flood Warning | LSX | Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois | 3 hr |
| Apr 10, 4:31 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 44 min |
| Apr 10, 4:43 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Shelby | 47 min |
| Apr 10, 4:49 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Monroe | 37 min |
| Apr 10, 5:15 PM CDT | Severe Thunderstorm Warning | LSX | Lewis | 60 min |
| Apr 10, 5:22 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Ralls | 38 min |
| Apr 10, 5:40 PM CDT | Tornado Warning | LSX | Lewis | 32 min |
| Apr 10, 6:02 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Ralls | 25 min |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.